MathSciNet Relay Station
MathSciNet bibliographic data
MR2045679 53C07 (19D55 57N65 58J90)
Lupercio, Ernesto; Uribe, Bernardo Gerbes over orbifolds and twisted $K$-theory. Comm. Math. Phys. 245 (2004), no. 3, 449–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement